Proceedings of the Japan Academy, Series A, Mathematical Sciences

The central limit theorem for Rademacher system

Katusi Fukuyama

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 70, Number 7 (1994), 243-246.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60F15: Strong theorems
Secondary: 42C15: General harmonic expansions, frames


Fukuyama, Katusi. The central limit theorem for Rademacher system. Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 7, 243--246. doi:10.3792/pjaa.70.243.

Export citation


  • [1] Billingsley, P.: Ergodic Theory and Information. Wiley, New York (1967).
  • [2] Billingsley, P.: Convergence of Probability Measures. Wiley, New York (1968).
  • [3] Hawkes, J.: Probabilistic behaviour of some lacunary series. Z. Wahr. verw. Geb., 53, 21-33 (1980).
  • [4] Maruyama, G.: On an asymptotic property of a gap sequence. Kodai Math. Sem. Rep., 1950, 31-32 (1950) (Reproduced version is available in Selection of Gisiro Maruyama, pp. 63-66, Kaigai, Tokyo, 1988)
  • [5] McLeish, D. L.: Dependent central limit theorem and invariance principles. Annals of Prob., 2, 620-628 (1974).
  • [6] Sugita, H.: A private communication (1993).